# SDR QXEA200600205

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 10,937 hours, 8,149 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadac
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4298, L/R FADEC FAULT STATUS MESSAGE.  RETURNED TO THE GATE.  LEFT AND RIGHT FADEC FAULT 2 STATUS MSGS CLEARED WHEN ENGINES SHUTDOWN.  PERFORMED SELF TESTS OF LEFT AND RIGHT FADEC'S IN MDC, SELF TEST GOOD.  HISTORY SHOWS LEFT AND RIGHT AIR START SOV FAIL TO OPEN.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
